INVESTIGADORES
BELLINI Mauricio
artículos
Título:
Scalar metric fluctuations in space time matter inflation
Autor/es:
MARIANO ANABITARTE; MAURICIO BELLINI
Revista:
PHYSICS LETTERS B
Editorial:
Elsevier Science
Referencias:
Lugar: Amsterdam; Año: 2006 vol. 640 p. 126 - 126
ISSN:
0370-2693
Resumen:
Using the Ponce de León background metric, which describes a 5D universe in an apparent vacuum: , we study the effective 4D evolution of both, the inflaton and gauge-invariant scalar metric fluctuations, in the recently introduced model of space–time matter inflation.
rds']